The maximum principles for partially observed risk-sensitive optimal controls of Markov regime-switching jump-diffusion system



Sun, Zhongyang and Menoukeu-Pamen, Olivier
(2018) The maximum principles for partially observed risk-sensitive optimal controls of Markov regime-switching jump-diffusion system. Stochastic Analysis and Applications, 36 (5). 782 - 811.

[img] Text
SAA_revised.pdf - Accepted Version

Download (457kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 10 Sep 2018 10:26
Last Modified: 18 Nov 2019 11:10
DOI: 10.1080/07362994.2018.1465824
URI: http://livrepository.liverpool.ac.uk/id/eprint/3025992
Repository Staff Access